hrcak mascot   Srce   HID

Mathematical Communications, Vol. 19 No. 1, 2014.


Datum izdavanja: svibnja 2014.

Objavljen na Hrčku: 26. 5. 2014.
Sadržaj Puni tekst
Spherical folding tessellations by kites and isosceles triangles: a case of adjacency (str.1-28) engleskipdf 834 KB
Catarina Pina Avelino, Altino Manuel Folgado dos Santos
Izvorni znanstveni članak
 
Growth of solutions of linear differential equations with meromorphic coefficients of [p,q]-order (str.29-42) engleskipdf 148 KB
Hui Hu, Xiu-Min Zheng
Izvorni znanstveni članak
 
The harmonic evolute of a surface in Minkowski 3-space (str.43-55) engleskipdf 135 KB
Željka Milin Šipuš, Vladimir Volenec
Izvorni znanstveni članak
 
Separation property of continuously differentiable functions (str.57-64) engleskipdf 807 KB
Sanjo Zlobec
Izvorni znanstveni članak
 
Completeness of the system of root functions of $q$-Sturm-Liouville operators (str.65-73) engleskipdf 115 KB
Hüseyin Tuna, Aytekin Eryılmaz
Izvorni znanstveni članak
 
A note on Gabor frames (str.75-89) engleskipdf 146 KB
Shiv Kumar Kaushik, Suman Panwar
Izvorni znanstveni članak
 
High-order Newton-type iterative methods with memory for solving nonlinear equations (str.91-109) engleskipdf 551 KB
Xiaofeng Wang, Tie Zhang
Izvorni znanstveni članak
 
On two Thomae-type transformations for hypergeometric series with integral parameter differences (str.111-118) engleskipdf 113 KB
Yong Sup Kim, Arjun K. Rathie, Richard Bruce Paris
Izvorni znanstveni članak
 
Characterizations of timelike slant helices in Minkowski 3-space (str.119-138) engleskipdf 290 KB
İsmail Gök, Semra Kaya Nurkan, Kazim İlarslan, Levent Kula, Mesut Altinok
Izvorni znanstveni članak
 
Functions of triples of positive real numbers and their use in study of bicentric polygons II (str.139-157) engleskipdf 181 KB
Mirko Radić
Izvorni znanstveni članak
 
Braided strict Ann-categories and commutative extensions of rings (str.159-182) engleskipdf 193 KB
Nguyen Tien Quang
Izvorni znanstveni članak
 
Existence and multiplicity of solutions for a class of fractional Kirchhoff-type problem (str.183-194) engleskipdf 149 KB
Gaofeng Sun, Kaimin Teng
Izvorni znanstveni članak
 
Erratum to "Total domination number of Cartesian products" [Math. Commun. 9(2004), 35{44]* (str.195-200) engleskipdf 626 KB
Dorota Kuziak, Iztok Peterin, Ismael G. Yero
Ispravak
 
Posjeta: 11.346 *